

## Pacific Graphics 2022 Oct. 5 - 8, Kyoto International Conference Center

**KYOTO** 

Time (UTC+09:00)	[Day 1] Wednesday October 5th, 2022			
8:00 - 18:00	Registratio	n		
9:00 - 9:20	Chairs Welco	ome		
9:20 - 9:30	Coffee Break			
9:30 - 10:50	Curves & Meshes	Stefan Ohrhallinger	Onsite	
(80 min)	Point-Augmented bi-cubic subdivision surfaces	Kestutis Karciauskas, Jorg Peters	Remote	
	SIGDT: 2D Curve Reconstruction	Diana Marin, Stefan Ohrhallinger, Michael Wimmer	Onsite	
	MeshFormer: High-resolution Mesh Segmentation with Graph Transformer	Li Yuan, He Xiangyang, Jiang Yankai, Liu Huan, Yubo Tao, Hai Lin	Remote	
	WTFM Layer: An Effective Map Extractor for Unsupervised Shape Correspondence	Shengjun Liu, Haojun Xu, Dongming Yan, Qinsong Li, Ling Hu, Xinru Liu	Remote	
10:50 - 11:00	Coffee Break			
11:00 - 12:10	Sketch & Modeling	Haoran Xie	Onsite	
(70 min)	Learning a Style Space for Interactive Line Drawing Synthesis from Animated 3D Models (Short Paper)	Zeyu Wang, Tuanfeng Y. Wang, Julie Dorsey	Remote	
	Multi-instance Referring Image Segmentation of Scene Sketches based on Global Reference Mechanism (Short Paper)	Peng Ling, Haoran Mo, Chengying Gao	Remote	
	Human Face Modeling based on Deep Learning through Line-drawing (Poster Paper)	Yuta Kawanaka, Syuhei Sato, Kaisei Sakurai, Shangce Gao, Zheng Tang	Onsite	
	An Interactive Modeling System for Japanese Castles with Decorative Objects (Poster Paper)	Shogo Umeyama, Yoshinori Dobashi	Onsite	
	Interactive Deformable Image Registration with Dual Cursor (Short Paper)	Takeo Igarashi, Tsukasa Koike, Taichi Kin	Onsite	
12:10 - 13:20 (70 min)	Lunch Break			
13:20 - 14:20	Keynote Talk 1			
	Al Synthesis for Metaverse Capabilities & Nextgen Al VFX	Hao Li	Remote	
14:20 - 14:30	Coffee Brea	ık		
14:30 - 16:05	Point Cloud Processing & Dataset Generation	Tatsuya Yatagawa	Onsite	
(95 min)	MINERVAS: Massive Interior EnviRonments VirtuAl Synthesis	Haocheng Ren, Hao Zhang, Jia Zheng, Jiaxiang Zheng, Rui Tang, Yuchi Huo, Hujun Bao,Rui Wang	Remote	
	Exploring Contextual Relationships in 3D Cloud Points by Semantic Knowledge Mining	Lianggangxu Chen, Jiale Lu, Cai Yiqing, ChangBo Wang, HE GAOQI	Remote	
	UTOPIC: Uncertainty-aware Overlap Prediction Network for Partial Point Cloud Registration	Zhilei Chen, HONGHUA Chen, Lina Gong, Yan Xuefeng, Jun Wang, Yanwen Guo, Jing Qin, Mingqiang Wei	Remote	
	Local offset point cloud transformer based implicit surface reconstruction	Yanxin Yang, Sanguo Zhang	Remote	
	MODNet: Multi-offset Point Cloud Denoising Network Customized for Multi-scale Patches	Anyi Huang, Qian Xie, Zhoutao Wang, Dening Lu, Mingqiang Wei, Jun Wang,	Remote	
16:05 - 16:15	Coffee Brea	nk		
16:15 - 17:30	Point Cloud Generation	Takeo Igarashi	Onsite	
(75 min)	Resolution-switchable 3D Semantic Scene Completion	Shoutong Luo, Zhengxing Sun, Yunhan Sun, Yi Wang,	Remote	
	DiffPointLabel: Annotated Point Cloud Generation with Diffusion Model	Tingting Li, Yunfei Fu, Xiaoguang Han, Hui Liang, Kavisha Jayathunge, Jian Jun Zhang, Jian Chang	Remote	
	USTNet: Unsupervised Shape-to-Shape Translation via Disentangled Representations	Haoran Wang, Jiaxin Li, Telea Alexandru, Jiri Kosinka, Zizhao Wu	Remote	
	SPCNet: Stepwise Point Cloud Completion Network	Fei Hu, Honghua Chen, Xuequan Lu, Zhe Zhu, Jun Wang, Weiming Wang, Mingqiang Wei	Remote	

Time (UTC+09:00)	[Day 2] Thursday October 6th, 2022			
8:30 - 9:30 (60 min)	Video Seung-Tak Noh			
	StylePortraitVideo: Editing Portrait Videos with Expression Optimization	Kwanggyoon Seo, Seoung Wug Oh, Jingwan Lu, Joon-Young Lee, Seonghyeon Kim, Junyong Noh	Remote	
	Real-Time Video Deblurring via Lightweight Motion Compensation	Hyeongseok Son, Junyong Lee, Sunghyun Cho, Seungyong Lee	Remote	
	A Drone Video Clip Dataset and its Applications in Automated Cinematography	Amirsaman Ashtari, Raehyuk Jung, Eve Mingxiao Li, Junyong Noh	Onsite	
9:30 - 9:40	Coffee Break			
9:40 - 11:10	Fast Geometric Computation	Chun-Fa Chang	Onsite	
(90 min)	Occluder Generation for Buildings in Digital Games	Kui Wu, Xu He, Zherong Pan, Xifeng Gao	Onsite	
	Efficient Direct Isosurface Rasterization of Scalar Volumes	Adrian Kreskowski, Gareth Rendle, Bernd Froehlich	Onsite	
	Fine-Grained Memory Profiling of GPGPU Kernels	Max von Buelow, Stefan Guthe, Dieter Fellner	Onsite	
	Intersection Distance Field Collision for GPU (Short Paper)	Bastian Krayer, Rebekka Görge and Stefan Müller.	Onsite	
	Reconstructing Bounding Volume Hierarchies from Memory Traces of Ray Tracers (Short Paper)	Max von Buelow, Tobias Stensbeck, Volker Knauthe, Stefan Guthe, Dieter Fellner	Onsite	
11:10 - 12:15 (65 min)	Sponsor Session + Lunch Break			
12:15 - 13:50	Rendering - Sampling	Rex West	Onsite	
(95 min)	Efficient Specular Glints Rendering with Differentiable Regularization (TVCG paper)	Jiahui Fan, Beibei Wang, Wenshi Wu, Milos Hasan. Jian Yang, Ling- Qi Yan	Remote	
	Classifier guided supersampling for real-time rendering	Yu-Xiao Guo, Guojun Chen, Yue Dong, Tong Xin,	Remote	
	Specular Manifold Bisection Sampling for Caustics Rendering	Jia-Wun Jhang, Chun-Fa Chang	Onsite	
	Multirate Shading with Piecewise Interpolatory Approximation	Yiwei Hu, Yazhen Yuan, Rui Wang, Zhuo Yang, Hujun Bao	Remote	
	Improving View Independent Rendering for Multiview Effects (Short Paper)	Ajinkya Gavane, Benjamin Watson	Onsite	
13:50 - 14:00	Coffee Break			
14:00 - 15:35 (95 min)	Rendering - Modeling Nature and Material			
	Neural Reflectance Capture in the View- Illumination Domain (TVCG Paper)	Kaizhang Kang, Minyi Gu, Cihui Xie, Xuanda Yang, Hongzhi Wu, Kun Zhou	Onsite	
	Real-time Deep Radiance Reconstruction from Imperfect Caches	Tao Huang, Yadong Song, Jie Guo, Chengzhi Tao, Zijing Zong, Xihao Fu, Hongshan Li, Yanwen Guo	Remote	
	Real-Time Rendering of Eclipses without Incorporation of Atmospheric Effects	Simon Schneegans, Jonas Gilg, Volker Ahlers, Andreas Gerndt	Remote	
	A Wide Spectral Range Sky Radiance Model	Petr Vevoda, Tom Bashford- Rogers, Monika Kolářová, Alexander Wilkie,	Onsite	
	Targeting Shape and Material in Lighting Design	Baran Usta, Sylvia Pont, Elmar Eisemann	Onsite	
15:35 - 15:45	Coffee Break			
15:45 - 16:45	Keynote Tal			
	Data-Driven Geometry Processing - without 3D Data	Rana Hanocka	Onsite	
16:45 - 18:45 (120 min)	Sponsor Fast Forward + Spons (no broadcast, in Japanes		Onsite	

Time (UTC+09:00)	[Day 3] Friday October 7th, 2022		
9:00 - 10:15	Image Enhancement	Nobuyuki Umetani	Onsite
(75 min)	Ref-ZSSR: Zero-Shot Single Image Superresolution with Reference Image	Xianjun Han, Xue Wang, Huabin Wang, Xuejun Li, Hongyu Yang	Remote
	Learning Multi-Scale Deep Image Prior for High- Quality Unsupervised Image Denoising	Hao Jiang, Qing Zhang, Yongwei Nie, Lei Zhu, Wei-Shi Zheng	Remote
	Contrastive Semantic-Guided Image Smoothing Network	Jie Wang, Yongzhen Wang, Yidan Feng, Lina Gong, Yan Xuefeng, Haoran Xie, Fu Lee Wang, Mingqiang Wei	Remote
	Adaptive and Dynamic Regularization for Rolling Guidance Image Filtering (Short Paper)	Miku Fukatsu, Shin Yoshizawa, Hiroshi Takemura, Hideo Yokota	Onsite
10:15 - 10:25	Coffee Break		
10:25 - 11:40	Image Detection & Understanding	Xiaoming Liu	Onsite
(75 min)	Effective Eyebrow Matting with Domain Adaptation	Luyuan Wang, Hanyuan Zhang, Qinjie Xiao, Hao Xu, Chunhua Shen, Xiaogang Jin	Remote
	Fine-Grained Scene Graph Generation with Overlap Region and Geometrical Center	Yongqiang Zhao, Zhi Jin, Haiyan Zhao, Feng Zhang, Zhengwei Tao, Chengfeng Dou, Xinhai Xu, Donghong Liu	Remote
	SO(3)-Pose: SO(3)-Equivariance Learning for 6D Object Pose Estimation	Haoran Pan, Jun Zhou, Yuanpeng Liu, Xuequan Lu, Weiming Wang, Yan Xuefeng, Mingqiang Wei	Remote
	Joint Hand and Object Pose Estimation from a Single RGB Image using High-level 2D Constraints	Hao-Xuan Song, Tai-Jiang Mu, Ralph Martin	Remote
11:40 - 13:00 (80 min)	Lunch Break		
13:00 - 14:15	Image Synthesis	Yoshihiro Kanamori	Onsite
(75 min)	User-Controllable Latent Transformer for StyleGAN Image Layout Editing	Yuki Endo	Onsite
	EL-GAN: Edge-Enhanced Generative Adversarial Network for Layout-to-Image Generation		Remote
	Abstract Painting Synthesis via Decremental optimization	Ming Yan, Yuanyuan Pu, Zhengpeng Zhao, Dan Xu, Hao Wu, Qiuxia Yang, Ruxin Wang	Remote
	Generative Deformable Radiance Fields for Disentangled Image Synthesis of Topology- Varying Objects	Ziyu Wang, Yu Deng, Jiaolong Yang, Jingyi Yu, Tong Xin	Remote
14:15 - 14:25	Coffee Break		
14:25 - 15:35	Image Restoration Yuki Endo		Onsite
(70 min)	Semi-MoreGAN: Semi-supervised Generative Adversarial Network for Mixture of Rain Removal	Shen Yiyang, Yongzhen Wang, Mingqiang Wei, HONGHUA Chen, Haoran Xie, Gary Cheng, Fu Lee Wang	Remote
	Depth-Aware Shadow Removal	Yanping Fu, Zhenyu Gai, Haifeng Zhao, Shaojie Zhang, Ying Shan, Yang Wu, Jin Tang	Remote
	TogetherNet: Bridging Image Restoration and Object Detection Together via Dynamic Enhancement Learning	Yongzhen Wang,Yan Xuefeng, Kaiwen Zhang, Lina Gong, Haoran Xie, Fu Lee Wang, Mingqiang Wei	Remote
	Shadow Removal via Cascade Large Mask Inpainting (Poster Paper)	Juwan Kim, Seung-Heon Kim, Insung Jang	Remote
15:35 - 15:45	Coffee Brea	k	
15:45 - 16:45	Special Industry Talk (in Japanese only)	Katsuro Onoue	Onsite
16:45 - 18:45 (120 min)	Sponsor Fast Forward + Sponsor Exhibition  (no broadcast, in Japanese only)		Onsite
18:45 - 19:00	Break		
19:00 - 21:00	Banquet		Onsite

Time (UTC+09:00)	[Day 4] Saturday October 8th, 2022			
8:30 - 10:05	Stylization & Texture Maria Larsson C			
(95 min)	Color-mapped noise vector fields for generating procedural micro-patterns	Charline Grenier, Basile Sauvage, Jean-Michel Dischler, Sylvain Thery,	Onsite	
	Pixel Art Adaptation for Handicraft Fabrication	Yuki Igarashi, Takeo Igarashi	Onsite	
	Shape-Guided Mixed Metro Map Layout	Tobias Batik, Soeren Nickel, Yu- Shuen Wang, Martin Nöllenburg, Hsiang-Yun Wu	Onsite	
	Efficient Texture Parameterization Driven by Perceptual-Loss-on-Screen	Haoran Sun, Shiyi Wang, Wenhai Wu, Yao Jin, Hujun Bao, Jin Huang	Remote	
	MoMaS: Mold Manifold Simulation for real-time procedural texturing	Filippo Maggioli, Riccardo Marin, Simone Melzi, EMANUELE RODOLÀ	Onsite	
10:05 - 10:15	10:05 - 10:15 Coffee Break			
10:15 - 11:30	Physics Simulation & Optimization	Tao Du	Remote	
(75 min)	Large-Scale Worst-Case Topology Optimization	Di Zhang, Xiaoya Zhai, Xiaoming Fu, Heming Wang, Ligang Liu	Remote	
	Spatio-temporal Keyframe Control of Traffic Simulation using Coarse-to-Fine Optimization	Yi Han, He Wang, Xiaogang Jin	Remote	
	NSTO: Neural Synthesizing Topology Optimization for Modulated Structure Generation	Shengze Zhong, Parinya Punpongsanon, Daisuke Iwai, Kosuke Sato	Onsite	
	Efficient and Stable Simulation of Inextensible Cosserat Rods by a Compact Representation	Chongyao Zhao, Jinkeng Lin, Tianyu Wang, Hujun Bao, Jin Huang	Remote	
11:30 - 12:30 (60 min)	Lunch Break			
12:30 - 13:25	Perception & Visualization	Yuki Igarashi	Onsite	
(55 min)	Learning 3D Shape Aesthetics Globally and Locally	Minchan Chen, Manfred Lau	Remote	
	DARC: A Visual Analytics System for Multivariate Applicant Data Aggregation, Reasoning and Comparison (Short Paper)	Yihan Hou, Yu Liu, He Wang, Zhichao Zhang, Yue Li, Hai-Ning Liang, Lingyun Yu	Remote	
	Eye-Tracking-Based Prediction of User Experience in VR Locomotion Using Machine Learning	Hong Gao	Onsite	
13:25 - 13:50	Coffee Brea	ak		
13:50 - 15:20	Digital Human	Kenshi Takayama	Onsite	
(90 min)	Implicit Neural Deformation for Sparse-View Face Reconstruction	Moran Li, Haibin Huang, Yi Zheng, Mengtian Li, Nong Sang, Chongyang Ma	Remote	
	Learning Dynamic 3D Geometry and Texture for Video Face Swapping	Christopher Otto, Jacek Naruniec, Leonhard Helminger, Thomas Etterlin, Graziana Mignone, Prashanth Chandran, Gaspard Zoss, Christopher Schroers, Markus Gross, Paulo Gotardo, Derek Bradley, Romann Weber	Onsite	
	BareSkinNet: De-makeup and De-lighting via 3D Face Reconstruction	Xingchao Yang, Takafumi Taketomi	Onsite	
	ShadowPatch: Shadow Based Segmentation for Reliable Depth Discontinuities in Photometric Stereo	Moritz Heep, Eduard Zell	Onsite	
	DFGA: Digital Human Faces Generation and Animation from the RGB Video using Modern Deep Learning Technology (Work-In-Progress Paper)	Diqiong Jiang, Lihua You, Jian Chang, Ruofeng Tong	Remote	
15:20 - 15:30	Coffee Break			
15:30 - 16:30	Keynote Tal	k 3		
	Material-driven realization of 3D surfaces	Mirela Ben-Chen	Remote	
16:30 - 16:40	Coffee Break			
16:40 - 17:00	Closing Remarks & Aw	ard Ceremony		